# SDR CALA9800877

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR LEVER WOULD NOT MOVE FROM THE OFF TO THE UP POSITION UPON GEAR RETRACTION AFTER TAKEOFF FROM IAH.  CHECKLIST PROCEDURES WERE ACCOMPLISHED AND THE LOCK OVERRIDE TRIGGER WAS USED TO RETRACT THE GEAR.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEVER LATCH CIRCUIT BREAKER ON P6 PANEL POPPED.  THE CIRCUIT BREAKER WAS RESET AND MM 32-31-21 PROCEDURES WERE COMPLIED WITH.  GROUND AND AIR MODES WERE SIMULATED AND OPERATION OF THE LANDING GEAR HANDLE WAS GOOD.
